# SDR AALA20020491

- Difficulty date: April 10, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN AND FASTENER HEAD WORN STATION 1338 L5R.  INSTALLED DOUBLER AND NEW FASTENERS PER SRM 53-04 FIG 12B SHEET 7.  (M)
